# SDR USAA2013011100005

- Difficulty date: December 13, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - STRINGER CORRODED AT S43L BETWEEN FR 64 AND FR 66.  REPAIRED STRINGER IAW A321 SRM 53-00-13 FIG 201 (SHEET 2).
